Police: Dangerous drug likely causing overdoses in Olympia

TACOMA, Wash. (AP) — Police say a dangerous batch of heroin or another injectable drug might be in Olympia after four people overdosed during a 90-minute period last week.

The News Tribune reports Olympia police spokesman Paul Lower says one man died Friday in a homeless encampment on the city’s west side.

Lower says two people are believed to have overdosed in a homeless encampment downtown. Another man was treated following an apparent overdose in a wooded area near a park.

Lower says officers are working with social service providers to warn residents about the “very dangerous heroin or opioid-type drug” on the street.

Related: FDA approves new opioid medication amid deepening opioid crisis:

Notice: you are using an outdated browser. Microsoft does not recommend using IE as your default browser. Some features on this website, like video and images, might not work properly. For the best experience, please upgrade your browser.